# SDR CALA2022021800447

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N47517
- Make and model: Boeing 737-9
- Aircraft serial: 43456
- Aircraft time: 2,963 hours, 1,118 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shroud
- Part number: NA
- Part serial: NA
- Condition: Loose
- Location: Seat23to32c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B737 MAX STAR PRE-DEPARTURE CHECK {B737-05-3-0003} - EPL SHROUDS ON COACH SEATS 23,24,30,31,32C, ARE LOOSE. SECURED EPL SHROUDS ON ABOVE LISTED SEATS IAW CMM 25-21-65, EPL OPS. CHK''S GOOD.
